Integral Equations and Operator Theory

, Volume 30, Issue 4, pp 452–495

Fredholm theory and finite section method for band-dominated operators

Authors

  • V. S. Rabinovich
    • Department of Mechanics and MathematicsRostov State University
  • S. Roch
    • Mathematisches Institut AUniversität Stuttgart
  • B. Silbermann
    • Fakultät für MathematikTechnische Universität Chemnitz-Zwickau
Article

DOI: 10.1007/BF01257877

Cite this article as:
Rabinovich, V.S., Roch, S. & Silbermann, B. Integr equ oper theory (1998) 30: 452. doi:10.1007/BF01257877

Abstract

The topics of this paper are Fredholm properties and the applicability of the finite section method for band operators onlp-spaces as well as for their norm limits which we call band-dominated operators. The derived criteria will be established in terms of the limit operators of the given band-dominated operator. After presenting the general theory, we present its specifications to concrete classes of band-dominated operators.

AMS Classification Numbers

47B3747D3065J1065L12

Copyright information

© Birkhäuser Verlag 1998